Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2010, 3:50 PM CDT for 6 counties in Wisconsin. It was in force for 70 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 3:50 PM CDT (20:50 UTC)
- Expired
- Jun 18, 2010, 5:00 PM CDT
- In force
- 70 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:50 PM CDT | TSTM WND GST 63 | 3 E Lake Geneva, WI | LKGEN |
| Jun 18, 3:54 PM CDT | TSTM WND GST 47 | 1 Wnw Burlington, WI | KBUU |
| Jun 18, 3:55 PM CDT | TSTM WND GST 50 | 1 Se Camp Lake, WI | TREVR |
| Jun 18, 4:04 PM CDT | TSTM WND GST 56 | 1 Nw Waterford, WI | 56 MPH MEASURED |
| Jun 18, 4:05 PM CDT | TSTM WND DMG | 1 S Lake Geneva, WI | LARGE LIMBS COVERING LAKESHORE DR AND HWY 120...STILL PASSABLE |
| Jun 18, 4:09 PM CDT | TSTM WND GST 59 | 6 W Kenosha, WI | KENW PK WND 21051/2109 |
| Jun 18, 4:10 PM CDT | TSTM WND GST 48 | 2 Se Eagle, WI | CW8077 |
| Jun 18, 4:10 PM CDT | TSTM WND GST 76 | Mukwonago, WI | MEASURED 76 MPH...RELAYED BY WAY OF LAW ENFORCEMENT |
| Jun 18, 4:11 PM CDT | TSTM WND DMG | 1 S Kenosha, WI | 20 BY 20 ROOF SECTION BLOWN OFF BUILDING. 80TH AND 28TH AVE. |
| Jun 18, 4:13 PM CDT | TSTM WND GST 60 | 3 Sw Franksville, WI | AT STH 20 AND INTERSTATE 94. |
| Jun 18, 4:15 PM CDT | TSTM WND DMG | 3 Sw Kenosha, WI | TREES DOWN...POWER LINES DOWN...MINOR URBAN FLOODING. |
| Jun 18, 4:15 PM CDT | TSTM WND GST 43 | Dousman, WI | DOUSM |
| Jun 18, 4:20 PM CDT | TSTM WND GST 44 | 2 Nnw Kenosha, WI | KNOSH |
| Jun 18, 4:20 PM CDT | TSTM WND GST 75 | Muskego, WI | |
| Jun 18, 4:31 PM CDT | TSTM WND GST 66 | Milwaukee International, WI | MEASURED 66 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:29 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893
WUUS53 KMKX 182050
SVRMKX
WIC055-059-079-101-127-133-182200-
/O.NEW.KMKX.SV.W.0021.100618T2050Z-100618T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
EASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 500 PM CDT
* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EAST TROY TO SPRING GROVE...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MUKWONAGO...WALES...CAMP LAKE...PADDOCK LAKE...WIND LAKE...DOWNTOWN
WAUKESHA...UNION GROVE...MUSKEGO...NEW BERLIN...PLEASANT PRAIRIE...
BROOKFIELD...HALES CORNERS...ELM GROVE...FRANKLIN...GREENDALE...
STURTEVANT...WEST ALLIS...GREENFIELD...WAUWATOSA AND DOWNTOWN
KENOSHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4278 8775 4264 8780 4249 8779 4248 8798
4249 8842 4306 8859 4308 8785 4302 8788
4296 8783 4287 8783 4281 8780
TIME...MOT...LOC 2050Z 252DEG 37KT 4275 8834 4245 8823
WIND...HAIL 60MPH 1.00IN
$$
FRANKS5 follow-up statements
175
WWUS53 KMKX 182112
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT FRI JUN 18 2010
WIC055-182121-
/O.CAN.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
JEFFERSON WI-
412 PM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4278 8775 4264 8780 4249 8779 4248 8798
4249 8830 4285 8842 4285 8853 4286 8853
4306 8854 4308 8785 4302 8788 4296 8783
4287 8783 4281 8780
TIME...MOT...LOC 2111Z 261DEG 34KT 4291 8836 4289 8820
4285 8807 4270 8797 4251 8781
$$
WIC059-079-101-127-133-182200-
/O.CON.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WAUKESHA WI-MILWAUKEE WI-WALWORTH WI-RACINE WI-KENOSHA WI-
412 PM CDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
RACINE...EASTERN WALWORTH...MILWAUKEE AND SOUTHERN WAUKESHA COUNTIES
UNTIL 500 PM CDT...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH PRAIRIE TO BIG BEND TO WIND LAKE TO UNION GROVE
TO WINTHROP HARBOR...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...AT 410 PM 76 MPH WINDS WERE REPORTED IN MUKWONAGO WITH
THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
DOWNTOWN WAUKESHA AND FRANKLIN AROUND 420 PM CDT.
WAUKESHA AIRPORT...RACINE BATTEN AIRPORT...DOWNTOWN RACINE AND OAK
CREEK AROUND 425 PM CDT.
NEW BERLIN...BROOKFIELD AND WIND POINT AROUND 430 PM CDT.
ELM GROVE...SOUTH MILWAUKEE...HALES CORNERS AND GREENDALE AROUND
435 PM CDT.
GREENFIELD AND WEST MILWAUKEE AROUND 440 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE
FRANKSVILLE...CALEDONIA...ELMWOOD PARK...FRANKLIN...NORTH BAY...
MILWAUKEE CO ZOO...STATE FAIR PARK...MILLER PARK...MITCHELL PARK
DOMES AND MILWAUKEE SOUTH SHORE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4278 8775 4264 8780 4249 8779 4248 8798
4249 8830 4285 8842 4285 8853 4286 8853
4306 8854 4308 8785 4302 8788 4296 8783
4287 8783 4281 8780
TIME...MOT...LOC 2111Z 261DEG 34KT 4291 8836 4289 8820
4285 8807 4270 8797 4251 8781
WIND...HAIL 70MPH 0.75IN
$$
KUHLMAN759
WWUS53 KMKX 182122
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT FRI JUN 18 2010
WIC127-182130-
/O.CAN.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WALWORTH WI-
422 PM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4264 8780 4249 8779 4249 8798 4264 8810
4282 8830 4284 8830 4284 8833 4288 8838
4294 8853 4306 8854 4308 8785 4302 8788
4296 8783 4287 8783 4281 8780 4278 8775
TIME...MOT...LOC 2120Z 261DEG 49KT 4295 8833 4294 8809
4287 8789 4272 8779 4253 8763
$$
WIC059-079-101-133-182200-
/O.CON.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-KENOSHA WI-
422 PM CDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
KENOSHA...RACINE...MILWAUKEE AND SOUTHERN WAUKESHA COUNTIES UNTIL 500
PM CDT...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH PRAIRIE TO NEW BERLIN TO OAK CREEK TO DOWNTOWN
RACINE TO 9 MILES SOUTHEAST OF DOWNTOWN KENOSHA...MOVING EAST AT 55
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
DOWNTOWN WAUKESHA...WAUKESHA AIRPORT...WIND POINT AND SOUTH
MILWAUKEE AROUND 425 PM CDT.
MILWAUKEE INTERNATIONAL AIRPORT...NEW BERLIN...GREENFIELD AND
CUDAHY AROUND 430 PM CDT.
WEST ALLIS...MILWAUKEE COUNTY ZOO...ELM GROVE AND WAUWATOSA AROUND
435 PM CDT.
WEST MILWAUKEE AROUND 440 PM CDT.
MILWAUKEE HOAN BRIDGE AND DOWNTOWN MILWAUKEE AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SAINT
FRANCIS...MILWAUKEE CO ZOO...STATE FAIR PARK...MILLER PARK...
MILWAUKEE SOUTH SHORE PARK...MITCHELL PARK DOMES...UW-MILWAUKEE AND
MILWAUKEE BRADFORD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
KENOSHA...RACINE...AND WAUKESHA COUNTIES. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS!
&&
LAT...LON 4264 8780 4249 8779 4249 8798 4264 8810
4282 8830 4284 8830 4284 8833 4288 8838
4294 8853 4306 8854 4308 8785 4302 8788
4296 8783 4287 8783 4281 8780 4278 8775
TIME...MOT...LOC 2120Z 261DEG 49KT 4295 8833 4294 8809
4287 8789 4272 8779 4253 8763
WIND...HAIL 70MPH 0.75IN
$$
KUHLMAN190
WWUS53 KMKX 182135
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT FRI JUN 18 2010
WIC059-182144-
/O.CAN.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
KENOSHA WI-
435 PM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KENOSHA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4267 8779 4269 8790 4280 8803 4288 8822
4294 8839 4306 8840 4308 8785 4302 8788
4296 8783 4287 8783 4281 8780 4278 8775
TIME...MOT...LOC 2134Z 261DEG 49KT 4302 8822 4301 8798
4294 8778 4280 8762 4264 8744
$$
WIC079-101-133-182200-
/O.CON.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
435 PM CDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RACINE...MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES UNTIL 500 PM
CDT...
AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWNTOWN WAUKESHA TO WEST ALLIS TO CUDAHY TO 6 MILES
EAST OF WIND POINT TO 17 MILES SOUTHEAST OF DOWNTOWN RACINE...MOVING
EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ELM GROVE...BROOKFIELD...MILWAUKEE HOAN BRIDGE AND MILWAUKEE COUNTY
ZOO AROUND 440 PM CDT.
WAUWATOSA AROUND 445 PM CDT.
UW-MILWAUKEE CAMPUS AROUND 450 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MITCHELL
PARK DOMES...MILWAUKEE CO ZOO...MILLER PARK...UW-MILWAUKEE AND
MILWAUKEE BRADFORD BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WALWORTH...WAUKESHA...KENOSHA...AND RACINE COUNTIES. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4267 8779 4269 8790 4280 8803 4288 8822
4294 8839 4306 8840 4308 8785 4302 8788
4296 8783 4287 8783 4281 8780 4278 8775
TIME...MOT...LOC 2134Z 261DEG 49KT 4302 8822 4301 8798
4294 8778 4280 8762 4264 8744
WIND...HAIL 70MPH <.75IN
$$
KUHLMAN385
WWUS53 KMKX 182146
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT FRI JUN 18 2010
WIC101-182156-
/O.CAN.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
RACINE WI-
446 PM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RACINE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4284 8803 4288 8822 4307 8818 4308 8785
4302 8788 4296 8783 4287 8783 4284 8782
TIME...MOT...LOC 2146Z 189DEG 24KT 4309 8811 4307 8792
4300 8781
$$
WIC079-133-182200-
/O.CON.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WAUKESHA WI-MILWAUKEE WI-
446 PM CDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MILWAUKEE AND
SOUTHEASTERN WAUKESHA COUNTIES UNTIL 500 PM CDT...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BROOKFIELD TO DOWNTOWN MILWAUKEE TO ST. FRANCIS...MOVING NORTH
AT 30 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF MILWAUKEE AND
SOUTHEASTERN WAUKESHA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4284 8803 4288 8822 4307 8818 4308 8785
4302 8788 4296 8783 4287 8783 4284 8782
TIME...MOT...LOC 2146Z 189DEG 24KT 4309 8811 4307 8792
4300 8781
WIND...HAIL 60MPH <.75IN
$$
KUHLMAN066
WWUS53 KMKX 182150
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT FRI JUN 18 2010
WIC079-133-182200-
/O.EXP.KMKX.SV.W.0021.000000T0000Z-100618T2200Z/
WAUKESHA WI-MILWAUKEE WI-
450 PM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND SOUTHEASTERN
WAUKESHA COUNTIES WILL EXPIRE AT 500 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4284 8803 4288 8822 4307 8818 4308 8785
4302 8788 4296 8783 4287 8783 4284 8782
TIME...MOT...LOC 2150Z 189DEG 24KT 4312 8810 4310 8791
4303 8780
$$
KUHLMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:44 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 18, 2:44 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 244 PM CDT FRI JUN 18 2010 .TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH. VERY COMPLEX SITUATION THROUGH THE EVENING HOURS...THIS FROM THE POINT OF VIEW OF THE EARLY AFTERNOON. FIRST LINE OF STORMS WILL BLAST THROUGH THE CWA BY EARLY EVENING. ANOTHER CLUSTER OF STORMS BEHIND THE FIRST...SHOULD ROLL THROUGH DURING THE EVENING. BUT THIS SECOND ONE IS FAR MORE UNCERTAIN. THIS SECOND AREA DEVELOPED AS A RESULT OF H8 WARM AIR ADVECTION AND FRONTOGENESIS OVER THE COLD POOL LEFT IN THE WAKE OF THE FIRST LINE OF STORMS. THIS SECONDARY STUFF IS ALL ELEVATED. IT/S ALSO IN THE VCNTY OF THE STALLED COLD FRONT IN THAT AREA. IT MAY BECOME MORE SURFACE BASED AND FRONTAL IN NATURE. LOOKING AT THE LATEST VISIBLE SATELLITE IMAGERY...IT APPEARS IT MAY BECOME MORE SURFACE BASED INTIALLY OVER WRN IA/ERN NEBRASKA AND THEN MOVE EAST FROM THERE...MISSING US ALMOST ENTIRELY. THIS LEADING CONVECTION DURING THE AFTERNOON COULD ALSO WORK OVER THE ATMOSPHERE TOO MUCH THAT ANY MORE STRONG TO SEVERE STORMS HERE IN SOUTHERN WISCONSIN WILL BE DIFFICULT TO REALIZE. VERY INTERESTING TO BE SURE. WILL MAINTAIN REASONABLY HIGH POPS THROUGH THE EVENING...THEN TAPER THINGS OFF AFTER MIDNIGHT. .SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE HIGH SFC FRONT SHOULD EXIT THE SOUTHEAST BY 12Z...BUT THE 925MB TEMPS DON/T FALL OFF UNTIL LATER IN THE AFTERNOON. WOULD EXPECT CLEARING IN THE SUBSIDENCE LEFT BEHIND FROM THE LAST ROUND OF STORMS. COULD WARM QUICKLY IN THE SOUTHEAST BEFORE COOLING AND DRYING OFF. HIGH PRESSURE BRINGS A SHORT PERIOD OF DRY WEATHER. .SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM. THE HIGH WILL DRIFT EAST OVER THE CENTRAL GREAT LAKES WHILE A LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS WITH A WARM FRONT EXTENDING EAST NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY. WE COULD SEE MCS DEVELOPMENT ACROSS IOWA SATURDAY NIGHT...DRIFTING INTO THE SOUTHWEST CWA DURING THE MORNING ON SUNDAY. .MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE LOW TO MEDIUM. STILL LOOKING LIKE A VERY ACTIVE PERIOD AS THE MID LEVEL FLOW IS ZONAL OR AT LEAST WE SIT ON THE TOP SIDE OF THE LARGE SCALE RIDGE CENTERED OVER THE GULF COASTAL STATES. RING OF FIRE SET UP COULD RESULT IN REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS FOR OUR AREA DURING THIS PERIOD. MUCH UNCERTAINTY TO ANY TIMING AT THIS POINT...BUT THE TREND IS IMPORTANT. && .AVIATION...A LINE OF THUNDERSTORMS OVER EASTERN IOWA WILL TRACK ACROSS AT LEAST FAR SOUTHERN WISCONSIN THIS AFTERNOON. WHERE THE NORTHERN EDGE OF THESE THUNDERSTORMS PRODUCING STRONG WINDS AND ISOLATED LARGE HAIL IS UNCERTAIN. TIMING LOOKS LIKE TSTORM ARRIVAL AT MSN WILL BE AROUND 3 PM...AND MKE AROUND 5 PM. ANOTHER AREA OR LINE OF CONVECTION ALONG A FRONTAL BOUNDARY IS EXPECTED TO CROSS SOUTHERN WI THIS EVENING WITH ACCOMPANYING LOWER CIGS/VSBYS AND POSSIBLE STRONG WINDS/HAIL. THE THREAT OF SEVERE WEATHER MAY NOT BE AS HIGH WITH THE EVENING SYSTEM IF THE AFTERNOON SYSTEM CAUSES THE AREA TO STABILIZE. TIMING OF THE NEXT ROUND CURRENTLY LOOKS LIKE IT WILL COME THROUGH THE REGION BETWEEN 7 PM AND MIDNIGHT. A FEW SHOWERS AND ISOLATED STORMS MAY HANG AROUND THROUGH THE LATE NIGHT HOURS IN SOUTHEAST WI. && .MARINE...PERIOD OF THUNDERSTORMS POSSIBLE BEGINNING AROUND 5 PM...AND AGAIN OVERNIGHT AS ANOTHER FRONTAL BOUNDARY CROSSES SRN WI. WINDSPEEDS WL VEER TO THE WEST BEHIND FRONTAL BOUNDARY ON SAT AND MAY REACH SMALL CRAFT ADVY LEVELS...BUT WL HOLD OFF ON HEADLINE FOR NOW DUE TO UNCERTAINTY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...DAVIS AVIATION/MARINE...CRONCE
Hazardous weather outlook, Jun 18, 6:17 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 617 AM CDT FRI JUN 18 2010 WIZ046-047-051-052-056>060-062>072-191130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 617 AM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR MORE THUNDERSTORMS LATER THIS MORNING OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE THIS AFTERNOON. THIS INSTABILITY ALONG WITH SOME ATMOSPHERIC WIND SHEAR WILL CREATE CONDITIONS THAT MAY PRODUCE STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS TIME. THE MAIN THREAT WILL BE DAMAGING WINDS. AN ISOLATED TORNADO IS POSSIBLE ALONG WITH A FEW LARGE HAIL REPORTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL BOUNDARY SETTING UP OVER NORTHERN ILLINOIS AND IOWA FROM SUNDAY THROUGH WEDNESDAY MAY BRING SEVERAL ROUNDS OF THUNDERSTORMS TO SOUTHERN WISCONSIN. HEAVY RAINFALL MAY ACCOMPANY THESE THUNDERSTORMS...INCREASING THE THREAT OF AREAL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-191130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 617 AM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH THUNDERSTORMS LIKELY THIS EVENING. THERE IS A CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL RETURN SUNDAY AND CONTINUE THROUGH WEDNESDAY. WWW.WEATHER.GOV/MILWAUKEE MBK
In the hours before
Local storm report, Jun 18, 3:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 1 SW MONROE 42.59N 89.66W
06/18/2010 M49 MPH GREEN WI MESONET
TIME ESTIMATED.
&&
CRAVENLocal storm report, Jun 18, 3:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG JUDA 42.59N 89.51W
06/18/2010 GREEN WI PUBLIC
TREE LIMBS DOWN
&&
JRWLocal storm report, Jun 18, 3:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG JANESVILLE 42.68N 89.02W
06/18/2010 ROCK WI AMATEUR RADIO
TREES DOWN AND POWER OUTAGES
&&
JRWLocal storm report, Jun 18, 3:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 SSW JANESVILLE 42.66N 89.03W
06/18/2010 ROCK WI TRAINED SPOTTER
2 FOOT DIAMETER TREE COVERING ROADWAY...OAKHILL ST AND
MIDWEST 301
&&
SEARSLocal storm report, Jun 18, 3:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 3 NNW BRODHEAD 42.66N 89.41W
06/18/2010 E60 MPH GREEN WI TRAINED SPOTTER
TREE LIMBS AND TREES DOWN THROUGH OUT THE AREA
&&
JRWLocal storm report, Jun 18, 3:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST 1 W DELAVAN 43.16N 89.14W
06/18/2010 E55 MPH DANE WI AMATEUR RADIO
ESTIMATED 55-60MPH
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:53 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jun 18, 2:21 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 39 min |
| Jun 18, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 50 min |
| Jun 18, 3:24 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 51 min |
| Jun 18, 3:26 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 18, 4:42 PM CDT | Special Marine Warning | MKX | 48 min | |
| Jun 18, 4:50 PM CDT | Special Marine Warning | MKX | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.